# SDR AMTA200600203

- Difficulty date: March 29, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Buckled
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM WEB (W/W AREA) FWD OF MLG DOOR ACTUATOR MOUNT STRUCTURE IS BUCKLED/WARPED TOWARD THE LT SIDE OF AC AND WEB SECTION BELOW AC LEVEL SUSPENSION POINT IS BUCKLED/WARPED TOWARD THE RT SIDE OF AC.  REPAIRED KEEL BEAM AREA IAW EA.  (K)
